# SDR SWAA2015111846193

- Difficulty date: October 3, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6623254
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE VHF 3 ANTENNA SUPPORT ANGLE CRACKED LT SIDE, JUST AFT OF ANTENNA CONNECTOR.  R & R ANGLE IAW ER & EA.
